# SDR AALA20100214AUS01

- Difficulty date: February 14, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- Aircraft time: 55,486 hours, 28,379 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 320115
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUS - INFLIGHT FLL-DFW.  CREW TURNED ON ENGINE ANTI-ICE IN CRUISE AND DISAGREE LIGHT ILLUMINATED.  NO CIRCUIT BREAKER POPPED OR OTHER INDICATIONS.  FLIGHT DIVERTED AUS LANDED WITHOUT INCIDENT.  FOUND COWL ANTI ICE VALVE INOPERATIVE.  REPLACED RIGHT ENGINE COWL ANTI ICE VALVE.  SYSTEM GROUND CHECK NORMAL OPERATION.
